| Model Number |
1002825 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/29/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury
to date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545
manufacturing site: 3003442380.
Event or Problem Description
It was reported that patient experienced hyperglycemia issues on (b)(6) 2026 due to occlusion issue with inconclusive troubleshooting and was treated with correction injection via medical daily injections.